Over the Counter Medication. No Prescription Needed. Each tablet/capsule contains: Ibuprofen 200 mg Paracetamol 325 mg The product contains a combination of ibuprofen and paracetamol. Ibuprofen belongs to a group of medicines called nonsteroidal anti-inflammatory drugs (also known as NSAIDs). Like other NSAIDs, ibuprofen works by changing the body's chemical response to pain, swelling and fever resulting in relief of symptoms of inflammation (e.g. swelling, redness) and relief of pain and/or fever. Paracetamol is a fever reducer and pain reliever. Dosage: Adults and Children 12 years and older: 1 tablet or capsule every 6 hours as needed or as directed by a doctor. More info at: http://www.unilab.com.ph/products/alaxan-fr/
Trustpilot
4 days ago
1 month ago